# SDR COMA9660175

- Difficulty date: October 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fecu
- Part number: 860D10018AB
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 2,797 hours
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MESSAGE ON EICAS, FLAPS STUCK AT 45 DEGREES.  COULD NOT DUPLICATE PROBLEM.  REPLACED THE FLAP ELECTRONIC CONTROL UNIT FOR TROUBLESHOOTING.
